Article citationsMore>>

M. Al. Shaqsi and M. Darus, “On Harmonic Univalent Functions with Respect to K-Symmetric Points,” International Journal of Contemporary Mathematical Sciences, Vol. 3, No. 1-4, 2008, pp. 111-118.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.